MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP
Model Number ADVIA CENTAUR CP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2024-00098 on 15-may-2024.Additional information (16-may-2024): in addition to the service activities provided in the initial report, the customer service engineer (cse) replaced the wash block and the resuspend injector.Precision testing was performed, and all results were found to be acceptable.Siemens further evaluated the event and concluded that reagent issues can be ruled and the service activities in the initial report and this report returned the instrument to normal operation.The investigation conclusions code was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a falsely elevated high-sensitivity troponin i (tnih) result that was obtained on 1 patient sample on a advia centaur cp instrument.The erroneous tnih result was reported to the physician(s).The patient was redrawn, and the repeat result was lower than the erroneous result.The initial sample was repeated on the same instrument and obtained the same initial value.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) result was obtained on 1 patient sample on an advia centaur cp instrument.Quality controls (qcs) recovered within ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse performed a visual inspection, checked the error log, the cse performed a total service protocol and found the rinse block leaking.The rinse block was replaced.The aspirate and dispense, dark count and contamination were checked.A 10-patient sample precision run was performed, and one patient outlier was observed.The cse returned on a subsequent visits and performed a decontamination, replaced all consumables, pump tubing and the waste tubing connector.The instrument was primed, and a 10-patient sample precision run was performed, and all results were found to be acceptable.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR CP
Common Device Name
ADVIA CENTAUR CP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
gewerbestrasse 6
registration #: 3008494306
neuhausen am rheinfall 8212
SZ   8212
Manufacturer Contact
kristin kehyaian
511 benedict ave
tarrytown, NY 10591
9148267101
MDR Report Key19319224
Report Number2432235-2024-00098
Device Sequence Number6320501
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale